Some explicit values for ratios of theta-functions

Downloads

Downloads per month over past year

Mahadeva Naika, M.S. and Madhusudhan, H.S. (2005) Some explicit values for ratios of theta-functions. General Mathematics, 13 (2). pp. 105-116. ISSN 1221-5023

[img]
Preview
Text
mahadeva.pdf - Published Version

Download (137kB) | Preview
Official URL: https://eudml.org/doc/127500

Abstract

In his notebooks [9], Ramanujan recorded several values of thetafunctions.B. C. Berndt and L-C. Zhang [6], Berndt and H. H. Chan[5] have proved all these evaluations. The main purpose of this paperis to establish several new explicit evaluations of ratios of thetafunctions. We also explicitly determine a(−2√2π),a(−2√2/9π),a(−√2π)and a(e−√2/9π), where a(q) is the Borweins cubic thetafunction. 2000 Mathematical Subject Classification: 33D15 , 33D20.

Item Type: Article
Uncontrolled Keywords: Class invariants, P − Q eta-functions,Theta-functions.
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Ms. Deepa M Kolli
Date Deposited: 01 Oct 2016 07:13
Last Modified: 01 Oct 2016 07:13
URI: http://eprints-bangaloreuniversity.in/id/eprint/6191

Actions (login required)

View Item View Item